# SDR ERAA082702

- Difficulty date: November 14, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N167EH
- Make and model: Bell 412
- Aircraft serial: 33089
- Aircraft time: 12,574 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 212040600005
- Part serial: A2012398
- Condition: Leaking
- Location: Tail Rotor
- Part time: 10,773 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GREASE LEAKING EXCESSIVELY FROM BEARING.  BEARING DENTED AT GREASE SEAL.  CAP RETAINER WRONG PART NUMBER.   DISASSEMBLED, CLEANED, VISUALLY INSPECTED ALL PARTS AND COMPLIED WITH NDT.  REASSEMBLED INSTALLING NEW BEARING, NEW SEAL, NEW CAP RETAINER, NEW TEMP PLATES AND HARDWARE.  REPACKED COUPLING WITH GREASE DATED 9-20-01.  OVERHAULED IAW BHT 412-CR&JO CHAPTER 65  TT 10773.0.
